Accéder directement au contenu Accéder directement à la navigation
Article dans une revue

Modeling of the multimodal radiation from an open-ended waveguide

Abstract : The multimodal radiation from the open end of a cylindrical waveguide with arbitrary wall thickness is solved by deriving algebraic solutions of the radiation impedance matrix, without restrictive hypothesis on the frequency range. The basic idea of the method is to turn the original unbounded problem into the problem of a cylindrical waveguide embedded in an infinite waveguide with an annular perfectly matched layer (PML) on its wall. Then, using a multimodal formalism of the guided wave propagation and a complex coordinate stretching PML, algebraic expressions are derived for the continuity and radiation conditions in this coupled system.
Type de document :
Article dans une revue
Liste complète des métadonnées
Contributeur : Simon Félix <>
Soumis le : jeudi 12 décembre 2019 - 08:39:58
Dernière modification le : mercredi 17 mars 2021 - 03:15:58




Simon Félix, Jean-Baptiste Doc, Matthew Boucher. Modeling of the multimodal radiation from an open-ended waveguide. Journal of the Acoustical Society of America, Acoustical Society of America, 2018, 143 (6), pp.3520-3528. ⟨10.1121/1.5041268⟩. ⟨hal-02406123⟩



Consultations de la notice